Veteran Members
  • Content count

  • Joined

  • Last visited

Community Reputation

0 Neutral

About andy777

  • Rank
    Junior Member

andy777's Activity

  1. andy777 added a post in a topic Whats the deal with Vitamin E on Accutane?   

    I think vitamin E is worth taking, it has moisterized my body from the inside out. I no longer get horrible nose bleeds since i have been taking vitamin E.
    • 0
  2. andy777 added a post in a topic new member   

    im not sure, but i believe that the only thing more powerful than taz is accutane. What sorts of anti's have you been on?
    • 0
  3. andy777 added a post in a topic just started accutane   

    I used protiend powder also and had no problems with it. all of my bloodtets went excellent. I had to use moisterizer on my face.
    • 0
  4. andy777 added a post in a topic Post Accutane and what to do   

    Well I went to the doc today. He perscribed me Tazorac gel and Apo-Erythro E-C. Has anyone had success on these? I think i well give this a try and see the dermo and see what she has to think. I think if i go on accutane again, the course would be much shorter? My face is not nearly as bad going in to it this time around.
    • 0
  5. andy777 added a post in a topic Post Accutane and what to do   

    Thank you Gold rex and zocor for you suggestions. I am seeing the doc tomorrow. I definately need help. I got a few more zits today, and it feels like i have 1 under my skin, kind of like a nodule. Has anyone had success with going on a reduced dosage of accutane? I am either going to do that or try what zocor said about the mino or doxy. What are the proper names of these (full names). I will suggest them to my doctor.

    I am not sure about that your oil glands are shrunk. It seems like right now my face is as oilly as it was before accutane... I am not sure what to do but ill find out tomorrow. But honestly im not looking forward on going on accutane, that was not fun...
    • 0
  6. andy777 added a post in a topic Post Accutane and what to do   

    That might be a good idea, but if there is a possible way that i can go around accutane i well gladly take it. Any ideas?
    • 0
  7. andy777 added a topic in Prescription acne medications   

    Post Accutane and what to do
    Hi all, I have been on an accutane course which for about 6 months, I started july 2003 and finished Jan 2004. My face has cleared up tremendously since I first started accutane. But in the last month i have had break outs, some were minor, other break outs invovled a few zits that did not go away for a week and a half or so... Since I have been off accutane I have not used any kind of medication on my face. I wash my face daily with Cetaphil and that is it.

    I am thinking about making an appointment with my doctor about what kind of medication I should go on. I have heard that medication that did not work for people prior to their accutane course works afterwards. Has anyone found this true? What have people had success with after accutane to stop the odd break out? I have heard about benzoyl peroxide and am not sure what to do. Can someone give me some advice? Thanks a lot.
    • 6 replies